Journal of Nonlinear Mathematical Physics

Volume 2, Issue 3-4, September 1995, Pages 312 - 318

Symmetry and Nonlocal Ansatzes for Nonlinear Heat Equations

Authors
Ivan TSYFRA
Corresponding Author
Ivan TSYFRA
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.11How to use a DOI?
Abstract
Operators of nonlocal symmetry are used to construct exact solutions of nonlinear heat equations In [1] the idea of constructing nonlocal symmetry of differential equations was proposed. By using this symmetry, we have suggested a method for finding new classes of ansatzes reducing nonlinear wave equations to systems of ordinary differential equations [2]. In the present paper, we apply this method to the nonlinear heat equation.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 3
Pages
312 - 318
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.11How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Ivan TSYFRA
PY  - 2006
DA  - 2006/12
TI  - Symmetry and Nonlocal Ansatzes for Nonlinear Heat Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 312
EP  - 318
VL  - 2
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.3-4.11
DO  - https://doi.org/10.2991/jnmp.1995.2.3-4.11
ID  - TSYFRA2006
ER  -